Universidad Complutense de Madrid
E-Prints Complutense

Second order asymptotic distribution of the R phi-divergence goodness-of-fit statistics

Impacto

Descargas

Último año



Pardo Llorente, María del Carmen (2000) Second order asymptotic distribution of the R phi-divergence goodness-of-fit statistics. Kybernetika, 36 (4). pp. 437-454. ISSN 0023-5954

[img]
Vista previa
PDF
1MB

URL Oficial: http://dml.cz/dmlcz/135362


URLTipo de URL
http://dml.cz/Editorial


Resumen

The distribution of each member of the family of statistics based on the R-phi-divergence for testing goodness-of-fit is a chi-squared to o(1) (Pardo [12]). In this paper a closer approximation to the exact distribution is obtained by extracting the phi -dependent second order component from the o(1) term.


Tipo de documento:Artículo
Información Adicional:

This work was supported by Grant DGICYT PB96-0635.

Palabras clave:Multinomial Goodness; Tests; Approximation
Materias:Ciencias > Matemáticas > Probabilidades
Código ID:17630
Depositado:15 Ene 2013 10:19
Última Modificación:07 Feb 2014 09:51

Descargas en el último año

Sólo personal del repositorio: página de control del artículo